# SDR COMA9610214

- Difficulty date: June 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130G
- Make and model: Emb EMB-120RT
- Aircraft serial: 120130
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Butt Strap
- Part number: 12027289001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2C INSPECTION, SEVERAL RIVETS WERE FOUND LOOSE OR WITH CORROSION AT ENTRY FLOOR, LT BUTT STRAP.  REMOVED AND REPLACED WITH ORIGINAL TYPE AND SIZE RIVETS, 19 TOTAL PER EMB 120 SRM CHAPTER 51.
